Open Access
Translator Disclaimer
2013 Stationary in Distributions of Numerical Solutions for Stochastic Partial Differential Equations with Markovian Switching
Yi Shen, Yan Li
Abstr. Appl. Anal. 2013(SI38): 1-12 (2013). DOI: 10.1155/2013/752953

Abstract

We investigate a class of stochastic partial differential equations with Markovian switching. By using the Euler-Maruyama scheme both in time and in space of mild solutions, we derive sufficient conditions for the existence and uniqueness of the stationary distributions of numerical solutions. Finally, one example is given to illustrate the theory.

Citation

Download Citation

Yi Shen. Yan Li. "Stationary in Distributions of Numerical Solutions for Stochastic Partial Differential Equations with Markovian Switching." Abstr. Appl. Anal. 2013 (SI38) 1 - 12, 2013. https://doi.org/10.1155/2013/752953

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1279.60082
MathSciNet: MR3045049
Digital Object Identifier: 10.1155/2013/752953

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.2013 • No. SI38 • 2013
Back to Top